首页
学术期刊
论文检测
AIGC检测
热点
更多
数据
SHARP CHARACTERS AND PRIME GRAPHS OF FINITE-GROUPS
被引:8
作者
:
IIYORI, N
论文数:
0
引用数:
0
h-index:
0
机构:
Institute of Mathematics, University of Tsukuba, Ibaraki
IIYORI, N
机构
:
[1]
Institute of Mathematics, University of Tsukuba, Ibaraki
来源
:
JOURNAL OF ALGEBRA
|
1994年
/ 163卷
/ 01期
关键词
:
D O I
:
10.1006/jabr.1994.1001
中图分类号
:
O1 [数学];
学科分类号
:
0701 ;
070101 ;
摘要
:
[No abstract available]
引用
收藏
页码:1 / 8
页数:8
相关论文
共 5 条
[1]
A theorem concerning the invariants of linear homogeneous groups, with some applications to substitution-groups
[J].
Blichfeldt, H. F.
论文数:
0
引用数:
0
h-index:
0
机构:
Stanford Univ, Stanford, CA USA
Stanford Univ, Stanford, CA USA
Blichfeldt, H. F.
.
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY,
1904,
5
(1-4)
:461
-466
[2]
SHARP CHARACTERS OF FINITE-GROUPS
[J].
CAMERON, PJ
论文数:
0
引用数:
0
h-index:
0
机构:
NATL DEF ACAD,DEPT MATH,YOKOSUKA,KANAGAWA 239,JAPAN
NATL DEF ACAD,DEPT MATH,YOKOSUKA,KANAGAWA 239,JAPAN
CAMERON, PJ
;
KIYOTA, M
论文数:
0
引用数:
0
h-index:
0
机构:
NATL DEF ACAD,DEPT MATH,YOKOSUKA,KANAGAWA 239,JAPAN
NATL DEF ACAD,DEPT MATH,YOKOSUKA,KANAGAWA 239,JAPAN
KIYOTA, M
.
JOURNAL OF ALGEBRA,
1988,
115
(01)
:125
-143
[3]
PRIME GRAPH COMPONENTS OF FINITE-GROUPS
[J].
WILLIAMS, JS
论文数:
0
引用数:
0
h-index:
0
WILLIAMS, JS
.
JOURNAL OF ALGEBRA,
1981,
69
(02)
:487
-513
[4]
A CONJECTURE OF FROBENIUS AND THE SIMPLE-GROUPS OF LIE TYPE .2.
[J].
YAMAKI, H
论文数:
0
引用数:
0
h-index:
0
YAMAKI, H
.
JOURNAL OF ALGEBRA,
1985,
96
(02)
:391
-396
[5]
YAMAKI H, 1984, ARCH MATH, V42, P344, DOI 10.1007/BF01246125
←
1
→
共 5 条
[1]
A theorem concerning the invariants of linear homogeneous groups, with some applications to substitution-groups
[J].
Blichfeldt, H. F.
论文数:
0
引用数:
0
h-index:
0
机构:
Stanford Univ, Stanford, CA USA
Stanford Univ, Stanford, CA USA
Blichfeldt, H. F.
.
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY,
1904,
5
(1-4)
:461
-466
[2]
SHARP CHARACTERS OF FINITE-GROUPS
[J].
CAMERON, PJ
论文数:
0
引用数:
0
h-index:
0
机构:
NATL DEF ACAD,DEPT MATH,YOKOSUKA,KANAGAWA 239,JAPAN
NATL DEF ACAD,DEPT MATH,YOKOSUKA,KANAGAWA 239,JAPAN
CAMERON, PJ
;
KIYOTA, M
论文数:
0
引用数:
0
h-index:
0
机构:
NATL DEF ACAD,DEPT MATH,YOKOSUKA,KANAGAWA 239,JAPAN
NATL DEF ACAD,DEPT MATH,YOKOSUKA,KANAGAWA 239,JAPAN
KIYOTA, M
.
JOURNAL OF ALGEBRA,
1988,
115
(01)
:125
-143
[3]
PRIME GRAPH COMPONENTS OF FINITE-GROUPS
[J].
WILLIAMS, JS
论文数:
0
引用数:
0
h-index:
0
WILLIAMS, JS
.
JOURNAL OF ALGEBRA,
1981,
69
(02)
:487
-513
[4]
A CONJECTURE OF FROBENIUS AND THE SIMPLE-GROUPS OF LIE TYPE .2.
[J].
YAMAKI, H
论文数:
0
引用数:
0
h-index:
0
YAMAKI, H
.
JOURNAL OF ALGEBRA,
1985,
96
(02)
:391
-396
[5]
YAMAKI H, 1984, ARCH MATH, V42, P344, DOI 10.1007/BF01246125
←
1
→